# SDR DALA2024071907298

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 89,256 hours, 11,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DENT AND GOUGE AT L2 DOOR LOWER SKIN & DOOR ARM FITTING. CORRECTIVE ACTION: REPAIRED PER ER/A 615119-14. (0454547)
